Alert archive / Maine / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 4, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Jun 25, 2005, 6:25 PM EDT for Penobscot County, Piscataquis County, Maine. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2005, 6:25 PM EDT (22:25 UTC)
- Expired
- Jun 25, 2005, 7:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Caribou, ME
- Area
- Counties, with a storm outline in the text
Counties Penobscot County, ME, Piscataquis County, ME
The radar
The Caribou radar (KCBW), 80 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:03 PM EDT | TSTM WND DMG | East Millinocket, ME | TREES FELL ON A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 10.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -332 J/kg
- Mixed-layer LCL
- 1182 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCAR 252227 SVRCAR MEC019-021-252300- /O.NEW.KCAR.SV.W.0004.050625T2226Z-050625T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CARIBOU ME 625 PM EDT SAT JUN 25 2005 THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE THIS INCLUDES THE CITY OF MILLINOCKET EAST CENTRAL PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE THIS INCLUDES THE CITY OF MOUNT KATAHDIN * UNTIL 700 PM EDT * AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTH OF MOUNT KATAHDIN...AND MOVING EAST AT 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES NORTH OF MILLINOCKET BY 635 PM EDT 7 MILES NORTH OF EAST MILLINOCKET AND 8 MILES NORTH OF MEDWAY BY 640 PM EDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4592 6898 4563 6901 4557 6847 4586 6843 $$ NOUHAN
1 follow-up statement
000 WWUS51 KCAR 252300 SVSCAR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 659 PM EDT SAT JUN 25 2005 MEC019-021-252309- /O.EXP.KCAR.SV.W.0004.000000T0000Z-050625T2300Z/ PISCATAQUIS ME-PENOBSCOT ME- 659 PM EDT SAT JUN 25 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PENOBSCOT AND EAST CENTRAL PISCATAQUIS COUNTIES EXPIRES AT 700 PM EDT... SEVERE THUNDERSTORMS HAVE WEAKENED AND MOVED EAST OUT OF THE REGION...THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4592 6898 4563 6901 4557 6847 4586 6843 $$ NOUHAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:12 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 25, 5:12 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
512 PM EDT SAT JUN 25 2005
.SYNOPSIS...A COLD FRONT WILL CROSS THE REGION TONIGHT WITH SCATTERED
SHOWERS AND THUNDERSTORMS. THE FRONT WILL THEN EXIT THE DOWNEAST
COAST EARLY SUNDAY. THE FRONT WILL REMAIN SOUTH OF THE REGION
SUNDAY...THEN RETURN NORTH IN THE FORM OF A WARM FRONT MONDAY.
&&
.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
CURRENT SURFACE ANALYSIS INDICATED A COLD FRONT ALONG THE SAINT
LAWRENCE RIVER VALLEY. SCATTERED SHOWERS/THUNDERSTORMS HAVE
DEVELOPED ACROSS NORTHERN PORTIONS OF THE REGION IN ADVANCE OF THE
FRONT IN AN AREA OF FORCING AND MOISTURE POOLING. SCATTERED
SHOWERS/THUNDERSTORMS WILL CONTINUE TO OCCUR AND EXPAND SOUTHWARD IN
ADVANCE OF THE FRONT THIS EVENING...WITH SCATTERED SHOWERS
CONTINUING DOWNEAST OVERNIGHT. THERE IS A SLIGHT CHANCE THAT A FEW
OF THE STORMS COULD BECOME SEVERE THIS EVENING...PARTICULARLY ACROSS
NORTHERN/CENTRAL PORTIONS OF THE REGION. THE MAIN SEVERE THREAT
WOULD BE STRONG WINDS. LOW TEMPERATURES TONIGHT WILL RANGE FROM THE
MID 50S NORTH TO AROUND 60 DOWNEAST.
THE FRONT SHOULD MOVE SOUTH OF THE REGION SUNDAY...ALLOWING HIGH
PRESSURE TO BUILD ACROSS THE REGION. GENERALLY EXPECT PARTLY CLOUDY
SKIES NORTH...WITH PARTLY/MOSTLY CLOUDY SKIES DOWNEAST...SUNDAY.
HIGH TEMPERATURES SUNDAY WILL RANGE FROM THE MID 70S NORTH TO 75 TO
AROUND 80 DOWNEAST DEPENDING ON CLOUD COVER.
HIGH PRESSURE SHOULD BRING PARTLY CLOUDY SKIES TO THE FORECAST AREA
SUNDAY NIGHT. LOW TEMPERATURES WILL RANGE FROM THE MID 50S NORTH TO
THE MID TO UPPER 50S DOWNEAST.
THE FRONT WILL BEGIN TO RETURN NORTH IN THE FORM OF A WARM FRONT
MONDAY/MONDAY NIGHT...BRINGING PARTLY/MOSTLY CLOUDY SKIES ACROSS THE
REGION...WITH ISOLATED SHOWERS ALSO POSSIBLE. HIGH TEMPERATURES
MONDAY WILL BE AROUND 80 ACROSS MUCH OF THE REGION...WITH COOLER
LOWER 70S ALONG THE DOWNEAST COAST WITH ONSHORE WINDS. LOW
TEMPERATURES MONDAY NIGHT WILL BE AROUND 60 ACROSS MOST OF THE
REGION...WITH MID 50S ALONG THE DOWNEAST COAST.
&&
.LONG TERM (TUESDAY THROUGH SATURDAY)...
WARM FRONT LIFTS NORTH OF THE AREA TUESDAY WITH WARM HUMID AIR IN
PLACE. WITH UPPER RIDGE AND WARM AIR ALOFT KEPT NOTHING MORE THAN
SLIGHT CHANCE MUCH OF TUESDAY. FOR WEDNESDAY NOTED SOME MODEL
DIFFERENCES BETWEEN LAST NIGHT ECMWF/CMC WHICH BROUGHT COLD FRONT
DOWN ACROSS NORTHERN SECTIONS OF THE AREA WHILE LATEST GFS KEEPS
FRONT JUST TO OUR NORTH. INDICATED LOW LIKELY SHOWERS/TSTM WEDNESDAY
ACROSS THE NORTH IN PROXIMITY TO THE FRONTAL BOUNDARY. ANOTHER
STRONGER COLD FRONT WILL APPROACH FROM THE WEST THURSDAY/FRIDAY TIME
FRAME THUS WILL MAINTAIN CHANCE FOR SHOWERS/TSTMS. COOLER AND DRIER
AIR CAN BE EXPECTED BEHIND THE FRONT FOR SATURDAY.
&&
.AVIATION...
SCATTERED SHOWERS/THUNDERSTORMS THIS EVENING COULD PRODUCE LOCAL
MVFR/IFR CONDITIONS. PATCHY FOG LATER TONIGHT COULD ALSO PRODUCE
LOCAL MVFR/IFR CONDITIONS. OTHERWISE...EXPECT VFR CONDITIONS TONIGHT
AND SUNDAY.
&&
.MARINE...
SEAS COULD BUILD TO SMALL CRAFT ADVISORY LEVELS FOR A TIME IN
ADVANCE OF THE FRONT TONIGHT. WINDS/SEAS WILL THEN REMAIN BELOW
SMALL CRAFT ADVISORY LEVELS SUNDAY THROUGH EARLY NEXT WEEK.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY FOR SEAS FOR ANZ050 TONIGHT TIL
6 AM SUNDAY.
&&
SHORT TERM/MARINE...NORCROSS
LONG TERM/MARINE...DUDA
AVIATION...SMFHazardous weather outlook, Jun 25, 5:37 AM EDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 537 AM EDT SAT JUN 25 2005 MEZ001>006-010-011-015>017-029>032-260936- CENTRAL PENOBSCOT ME-CENTRAL PISCATAQUIS ME-CENTRAL WASHINGTON ME- COASTAL HANCOCK ME-COASTAL WASHINGTON ME-INTERIOR HANCOCK ME- NORTHEAST AROOSTOOK ME-NORTHERN PENOBSCOT ME-NORTHERN PISCATAQUIS ME- NORTHERN SOMERSET ME-NORTHERN WASHINGTON ME-NORTHWEST AROOSTOOK ME- SOUTHEAST AROOSTOOK ME-SOUTHERN PENOBSCOT ME-SOUTHERN PISCATAQUIS ME- INCLUDING THE CITIES OF...ALLAGASH...BANGOR...BAR HARBOR... BAXTER ST PARK...BLUE HILL...BROWNVILLE JUNCTION...BUCKSPORT... CALAIS...CARIBOU...CHERRYFIELD...CLAYTON LAKE...DAAQUAM...DANFORTH... DEBOULLIE MOUNTAIN...DEXTER...DOVER-FOXCROFT...EAGLE LAKE... EASTPORT...ELLSWORTH...FORT FAIRFIELD...FORT KENT...GREENVILLE... GUILFORD...HOULTON...HOWLAND...LIMESTONE...LINCOLN...LUBEC... MACHIAS...MADAWASKA...MILLINOCKET...MOUNT KATAHDIN...NEWPORT... OLD TOWN...PATTEN...PORTAGE...PRESQUE ISLE...RIPOGENUS... SAINT PAMPHILE...VAN BUREN AND VANCEBORO 538 AM EDT SAT JUN 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE. .DAY ONE... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EVENING HOURS. THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS AND HEAVY RAIN. IN ADDITION TO THE THUNDERSTORMS...TEMPERATURES WILL REACH RECORD LEVELS ESPECIALLY ACROSS CENTRAL AND DOWNEAST AREAS. .DAYS TWO THROUGH SEVEN... ANOTHER ROUND OF HOT AND HUMID IS EXPECTED MONDAY INTO TUESDAY. THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO THE EVENING. HEWITT
In the hours before
Special weather statement, Jun 25, 3:52 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 352 PM EDT SAT JUN 25 2005 MEZ001>006-010-011-015>017-029>032-260200- CENTRAL PENOBSCOT ME-CENTRAL PISCATAQUIS ME-CENTRAL WASHINGTON ME- COASTAL HANCOCK ME-COASTAL WASHINGTON ME-INTERIOR HANCOCK ME- NORTHEAST AROOSTOOK ME-NORTHERN PENOBSCOT ME-NORTHERN PISCATAQUIS ME- NORTHERN SOMERSET ME-NORTHERN WASHINGTON ME-NORTHWEST AROOSTOOK ME- SOUTHEAST AROOSTOOK ME-SOUTHERN PENOBSCOT ME-SOUTHERN PISCATAQUIS ME- INCLUDING THE CITIES OF...ALLAGASH...BANGOR...BAR HARBOR... BAXTER ST PARK...BLUE HILL...BROWNVILLE JUNCTION...BUCKSPORT... CALAIS...CARIBOU...CHERRYFIELD...CLAYTON LAKE...DAAQUAM...DANFORTH... DEBOULLIE MOUNTAIN...DEXTER...DOVER-FOXCROFT...EAGLE LAKE... EASTPORT...ELLSWORTH...FORT FAIRFIELD...FORT KENT...GREENVILLE... GUILFORD...HOULTON...HOWLAND...LIMESTONE...LINCOLN...LUBEC... MACHIAS...MADAWASKA...MILLINOCKET...MOUNT KATAHDIN...NEWPORT... OLD TOWN...PATTEN...PORTAGE...PRESQUE ISLE...RIPOGENUS... SAINT PAMPHILE...VAN BUREN AND VANCEBORO 352 PM EDT SAT JUN 25 2005 ...SCATTERED STRONG THUNDERSTORMS CAN BE EXPECTED LATE THIS AFTERNOON AND EVENING... STRONG THUNDERSTORMS DEVELOPING IN EASTERN QUEBEC AHEAD OF A COLD FRONT WILL MOVE EAST INTO NORTHERN AND EVENTUALLY DOWNEAST PORTIONS OF MAINE OVER THE NEXT FEW HOURS. THE GREATEST HAZARD THESE STORMS WILL PRESENT WILL BE DAMAGING WINDS...ESPECIALLY GIVEN SUSTAINED WIND SPEEDS OF GREATER THAN 50 MPH OVER 10 THOUSAND FEET ABOVE GROUND LEVEL. SOME STORMS MAY ALSO PRODUCE SMALL HAIL. IF YOU SEE THREATENING SKIES OR HEAR THUNDER...TAKE COVER IN THE NEAREST AVAILABLE SHELTER. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER UPDATES OR POSSIBLE WARNINGS. VJN
Special weather statement, Jun 25, 4:21 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
421 PM EDT SAT JUN 25 2005
MEZ003-004-010-252115-
SOMERSET AND PISCATAQUIS COUNTIES...
421 PM EDT SAT JUN 25 2005
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...SOMERSET AND PISCATAQUIS
COUNTIES...
AT 421 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
STRONG GUSTY WINDS 6 MILES WEST OF BILLY-JACK DEPOT. THE STORM WAS
MOVING EAST-SOUTHEAST AT 40 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 515 PM EDT INCLUDE...
BILLY-JACK DEPOT... BAKER LAKE... CAUCOMGOMOC LAKE...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
STRONG AND GUSTY WINDS...UP TO 45 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4639 7015 4601 7029 4572 6957 4620 6950
NOUHANSpecial weather statement, Jun 25, 5:00 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
500 PM EDT SAT JUN 25 2005
MEZ001-252145-
AROOSTOOK COUNTY...
500 PM EDT SAT JUN 25 2005
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...
AT 500 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS NEAR MADAWASKA. THE STORM WAS MOVING EAST-SOUTHEAST AT 40 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 545 PM EDT INCLUDE...
MADAWASKA... LILLE...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
GUSTY WINDS...UP TO 35 MILES AN HOUR...
POSSIBLE HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4753 6840 4732 6849 4706 6730 4732 6718
NOUHANSpecial weather statement, Jun 25, 5:12 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
512 PM EDT SAT JUN 25 2005
MEZ001>005-252215-
SOMERSET...PISCATAQUIS...AROOSTOOK AND PENOBSCOT COUNTIES...
512 PM EDT SAT JUN 25 2005
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...SOMERSET...PISCATAQUIS...
AROOSTOOK AND PENOBSCOT COUNTIES...
AT 504 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH GUSTY WINDS...STRETCHING FROM 7 MILES EAST OF
CHURCHILL DAM TO 22 MILES SOUTHWEST OF BAKER LAKE. THE LINE WAS
MOVING EAST AT 35 MPH.
LOCATIONS NOW IN THE PATH OF THIS LINE INCLUDE...
CHURCHILL DAM AT 510 PM EDT
TAMWAY...CAUCOMGOMOC LAKE AT 515 PM EDT
CHAMBERLAIN LAKE AT 520 PM EDT
CHESUNCOOK AT 545 PM EDT
TELOS LAKE...MOOSEHORN CROSSING AT 555 PM EDT
OXBOW AT 605 PM EDT
THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
GUSTY WINDS...UP TO 40 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 10 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4669 6985 4601 7001 4574 6869 4655 6841
DUDAThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 4:21 PM EDT | Special Weather Statement | CAR | 54 min | |
| Jun 25, 5:00 PM EDT | Special Weather Statement | CAR | 45 min | |
| Jun 25, 5:12 PM EDT | Special Weather Statement | CAR | Piscataquis | 63 min |
| Jun 25, 5:38 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 62 min |
| Jun 25, 6:57 PM EDT | Special Weather Statement | CAR | Penobscot | 63 min |
| Jun 25, 7:13 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Washington | 66 min |
| Jun 25, 7:34 PM EDT | Tornado Warning | CAR | Penobscot, Washington | 27 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.